# SDR CA150218001

- Difficulty date: February 16, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 33,026 hours
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D10013
- Condition: Failed
- Location: Left
- Part time: 6,508 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB, FLAPS STUCK AT 8 DEGREES UPON RETRACTION SELECTION.  ELECTED TO CONTINUE ON WITH THE SCHEDULED FLIGHT & LANDED WITHOUT FURTHER INCIDENT.  UPON ARRIVAL THE ACFT WAS REMOVED FROM SERVICE & THE FECU INTERROGATED.  THE LT BPSU WAS REPLACED.  ALL ACTUATORS LUBRICATED & FLAP SYS TESTED SERVICEABLE.  AS A PRECAUTIONARY MEASURE, RT NR 1 & 2 FLAP ACTUATORS WERE REPLACED DUE TO LIGHT GREASE CONTAMINATION.
